# SDR QXEA2019042200181

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 9,633 hours, 10,252 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0343
- Condition: Inoperative
- Location: Overspeed
- Part time: 115,158 hours, 116,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENG TORQUE OBSERVED @ 93% ON TAKE OFF FOLLOWED BY NR  1 PROP RPM OF 990 TO ACCELERATION HEIGHT TO CLIMB POWER. 900 RPM OBSERVED BOTH PROPS. REMOVED FROM SERVICE. REPLACED #1 OSG & PROP FEATHERING PUMP & PERFORMED POWER ASSURANCE CHECK. ALL OPS CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
